MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Insufficient Information (4580)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2010.This device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
H3: investigation results - the prosthesis wear reported may have been the result of malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as no radiographs were provided, and the devices remain implanted at this time.H6: clinical code, impact code, and component code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3 (remove erroneous entry from initial report (remains implanted), e4 (remove erroneous entry from initial report), g2, h6 clinical codes, impact code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
ashley harris
MDR Report Key18255079
Report Number1038671-2023-02896
Device Sequence Number7116515
Product Code JWH
UDI-Device Identifier10885862001825
UDI-Public10885862001825
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2014
Device Catalogue Number02-012-35-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer01/31/2024
03/05/2026
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/06/2024
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale